# SDR IPXA2022091286145

- Difficulty date: August 25, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 29,302 hours, 19,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N52381
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15MAIN CABIN STA 1720 LBL 17 CORROSION LOCATED AT AFT SHEAR WEB CORROSION LOCATED AT STA 1720 BETWEEN BL 0 AND LBL 24.75BLEND WAS FOUND TO BE WITHIN ALLOWABLE LIMITS PER SRM 53-60-51-1A-1
